# SDR AALA201510299018

- Difficulty date: October 22, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 17,824 hours, 12,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rail
- Part number: 19032435032
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT WING OTBD FLAP, OTBD GUIDE RAIL WORN.  REPLACED GUIDE RAIL IAW AMM 57-50-07.
